On the Application of the Comparison Method to Multivalued Difference Equations
Mathematica balkanica, Tome 2 (1988) no. 1, p. 25
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_1_a3,
author = {P. Talpalaru},
title = {On the {Application} of the {Comparison} {Method} to {Multivalued} {Difference} {Equations}},
journal = {Mathematica balkanica},
pages = {25},
year = {1988},
volume = {2},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a3/}
}
P. Talpalaru. On the Application of the Comparison Method to Multivalued Difference Equations. Mathematica balkanica, Tome 2 (1988) no. 1, p. 25. http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a3/